# SDR SWIA202264777

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 42,684 hours, 39,955 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTS RECEIVING GEAR DISAGREE WARNING UPON TAKEOFF. CREW PERFORMED QRH AND MANUALLY DROPPED GEAR.    (FLIGHT 4724 - FILED CLOSED)    INSPECTED ALL 3 LANDING GEAR AND FOUND ICE ON ALL 3 LANDING GEAR. DE ICED ALL 3 LANDING GEAR. RE-STOWED THE LANDING GEAR MANUAL RELEASE HANDLE PER AMM 32-34-00. JACKED THE AIRCRAFT PER AMM 07-11-01. PREFORMED FUNCTIONAL TEST OF THE LANDING GEAR PER AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. NO OTHER DEFECTS NOTED AT THIS TIME.
